I HAD 3 CERVICAL EPIDURAL INJECTIONS, 1ST NO PROBLEM, 2ND DEVELOPED NUMBNESS TO LEFT SIDE OF MY FACE FOR 2 DAYS, AND SEVERE SHORTNESS OF BREATH.  SIGNS AND SYMPTOMS WERE REPORTED TO SURGICAL DOCTOR, BUT INSTEAD A ASSISTANT CALLED ME TO TELL ME THAT EVERYTHING WAS NORMAL, NOT TO WORRY.  WENT BACK FOR INJECTION #3, AFTER PROCEDURE WAS FINISHED, I HAVE NOTICED, THAT APPARENTLY, THE STAFF WERE NOT ABLE TO WAKE ME UP, I WAS SEDATED, GENERAL ANESTHESIA.  A R.N HAD MENTIONED TO ME AND COUPLE OF PATIENTS, THAT I WAS NOT BREATHING, AND THEY WERE HAVING DIFFICULTY TO WAKE ME UP.  WHEN I GOT UP FINALLY FROM THE ANESTHESIA, I WAS HAVING, SHORTNESS OF BREATH, DIFFICULTY TO CONTROL MY BOWEL WHEN I WENT TO THE BATHROOM, FOAM COMING OUT MY MOUTH, AND OF COURSE I WASN CRYING NON STOP.  A MONTH AGO I WENT BACK TO PAIN MANAGEMENT, TO THE SAME MEDICAL OFFICE, WHEN I TALK TO THE ONE OF THE DOCTORS THERE, SHE WAS UPSET WHEN I HAD MENTIONED TO HER ABOUT IT MY FEAR.  SHE TOLD ME THAT I WAS VERY ANXIOUS, AND NOT TO PAID ANY ATTENTION TO THE PATIENTS AND THE NURSE, ALL WHAT YOU HAD WAS A ANXIETY REACTION.  I GOT UPSET, AND AFTER I FINISH WITH MY CONSULT, I JUST DECIDED NOT TO PROCEED WITH THE EPIDURALS AND JUST COPE WITH MY PAIN.  I HAD MENTIONED TO THE DOCTOR, SINCE I WORK IN SURGICAL DEPT. BEFORE, THAT I NEVER SAW, THIS KIND OF REACTIONS WITH THE PATIENTS THAT I WAS TAKING CARE OF IT.  UNTIL NOW, I AM SO SCARED, THIS IS MY BODY.  PLS REPLY IF YOU FEEL LIKE IT, BUT I JUST WANTED TO SHARE THIS EXPERIENCE.